Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 89, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2005, 5:52 PM CDT for Craig County, Nowata County, Oklahoma. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2005, 5:52 PM CDT (22:52 UTC)
- Expired
- Apr 5, 2005, 7:15 PM CDT
- In force
- 83 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Craig County, OK, Nowata County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -649 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 052252 SVRTSA OKC035-105-060015- /O.NEW.KTSA.SV.W.0089.050405T2253Z-050406T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 553 PM CDT TUE APR 5 2005 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRAIG COUNTY IN NORTHEAST OKLAHOMA NOWATA COUNTY IN NORTHEAST OKLAHOMA * UNTIL 715 PM CDT * AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR NEW ALLUWE...MOVING NORTHEAST AT 40 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CENTRALIA... CENTRAILIA AND HOLLOW. THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3661 9563 3654 9543 3698 9503 3699 9560 $$
3 follow-up statements
000
WWUS54 KTSA 052325
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT TUE APR 5 2005
OKC105-052334-
/O.CAN.KTSA.SV.W.0089.000000T0000Z-050406T0015Z/
NOWATA OK-
624 PM CDT TUE APR 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR NOWATA COUNTY HAS BEEN
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE COUNTY. THEREFORE...
THE WARNING WAS CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR NORTHEASTERN OKLAHOMA.
LAT...LON 3698 9504 3695 9506 3662 9536 3661 9538
3661 9543 3694 9543 3695 9541 3699 9541
$$
OKC035-060015-
/O.CON.KTSA.SV.W.0089.000000T0000Z-050406T0015Z/
CRAIG OK-
624 PM CDT TUE APR 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR CRAIG
COUNTY...
AT 620 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTHWEST OF HOLLOW...MOVING NORTHEAST AT
45 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3698 9504 3695 9506 3662 9536 3661 9538
3661 9543 3694 9543 3695 9541 3699 9541
$$000 WWUS54 KTSA 052336 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 635 PM CDT TUE APR 5 2005 OKC035-060015- /O.CON.KTSA.SV.W.0089.000000T0000Z-050406T0015Z/ CRAIG OK- 635 PM CDT TUE APR 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR CRAIG COUNTY... AT 633 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 8 MILES EAST OF BIG CABIN...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. HAIL TO THE SIZE OF NICKELS WAS REPORTED IN CENTRALIA WITH THIS STORM. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3682 9501 3652 9503 3653 9522 3666 9516 $$
000 WWUS54 KTSA 060013 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 713 PM CDT TUE APR 5 2005 OKC035-060023- /O.EXP.KTSA.SV.W.0089.000000T0000Z-050406T0015Z/ CRAIG OK- 713 PM CDT TUE APR 5 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CRAIG COUNTY EXPIRES AT 715 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM. LAT...LON 3682 9501 3652 9503 3653 9522 3666 9516 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 5:46 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 5, 5:46 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 546 PM CDT TUE APR 5 2005 .MESOSCALE DISCUSSION... CELL IN FANNIN COUNTY TEXAS HAS A MORE RIGHT MOVEMENT THAN CELLS FURTHER NORTH. SR-HELICITY TO 1KM IS UP TO 250 M2/S2. THIS CELL WILL BE MONITORED CLOSELY FOR TORNADO POTENTIAL AS IT MOVES INTO CHOCTAW COUNTY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...SEVERE THUNDERSTORM WATCH UNTIL 9 PM FOR THE AREA FROM INTERSTATE 40 NORTH TO THE KANSAS BORDER. TORNADO WATCH UNTIL 9 PM FOR THE AREA SOUTH OF INTERSTATE 40. AR...TORNADO WATCH SEBASTIAN COUNTY UNTIL 9 PM. SEVERE THUNDERSTORM WATCH FOR THE REMAINDER OF NORTHWEST ARKANSAS UNTIL 9 PM. &&
Hazardous weather outlook, Apr 5, 3:30 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT TUE APR 5 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
330 PM CDT TUE APR 5 2005
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
...SEVERE THUNDERSTORM WATCH FOR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS UNTIL 9 PM...
...TORNADO WATCH FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS
UNTIL 9 PM...
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....SOUTHEAST OKLAHOMA
ONSET....AFTER 300 PM.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 300 PM.
AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.
SIGNIFICANT WINDS (NON THUNDERSTORM).
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED...SPREAD INDEX=60.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
DISCUSSION...
THUNDERSTORMS HAVE ERUPTED THIS AFTERNOON ALONG AND AHEAD OF A
DRYLINE MOVING FROM CENTRAL OKLAHOMA INTO EASTERN OKLAHOMA. THE
THUNDERSTORMS WERE QUICKLY FORMING INTO A SQUALL LINE THAT WILL
TRACK EASTWARD ACROSS THE AREA THROUGH THE EVENING WITH THE THREAT
FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE GREATEST
TORNADO THREAT WILL BE ACROSS FAR SOUTHEAST OKLAHOMA THROUGH EARLY
EVENING WHERE INSTABILITY AND LOW LEVEL MOISTURE WILL BE MAXIMIZED.
THE MAIN LINE OF STORMS IS EXPECTED TO SHIFT EAST OF THE AREA BY
AROUND MIDNIGHT. ADDITIONAL STRONG TO SEVERE STORMS HOWEVER MAY
DEVELOP ACROSS NORTHEAST OKLAHOMA OVERNIGHT...AS MID LEVEL LAPSE
RATES INCREASE...AS THE UPPER LOW APPROACHES. ANY STORMS THAT
DEVELOP AFTER MIDNIGHT COULD LIKELY PRODUCE LARGE HAIL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING AND
POSSIBLY INTO THE NIGHTTIME HOURS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
COLD AIR ALOFT ASSOCIATED WITH THE UPPER LOW WILL LIKELY PRODUCE
SCATTERED STRONG TO SEVERE THUNDERSTORMS ON WEDNESDAY WITH THE
THREAT FOR LARGE HAIL. THE NEXT CHANCE OF THUNDERSTORMS WILL BE
NEXT WEEKEND AS THE NEXT MAJOR WEATHER SYSTEM MOVES TOWARDS THE
AREA. AT THIS TIME IT APPEARS SEVERE WEATHER WILL BE POSSIBLE
WITH THIS SYSTEM.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Apr 5, 5:35 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL ALDERSON 34.90N 95.69W
04/05/2005 1.00 INCH PITTSBURG OK STORM CHASER
&&
SFPLocal storm report, Apr 5, 5:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL BOYNTON 35.65N 95.66W
04/05/2005 1.25 INCH MUSKOGEE OK PUBLIC
&&
SFPLocal storm report, Apr 5, 5:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 3 E OWASSO 36.27N 95.80W
04/05/2005 1.00 INCH ROGERS OK AIRPLANE PILOT
NWS EMPLOYEE
&&
PBSLocal storm report, Apr 5, 5:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL MAZIE 36.11N 95.36W
04/05/2005 0.75 INCH MAYES OK EMERGENCY MNGR
&&
SFPLocal storm report, Apr 5, 5:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 3 E OWASSO 36.27N 95.80W
04/05/2005 1.00 INCH ROGERS OK NWS EMPLOYEE
&&
PBSSpecial weather statement, Apr 5, 5:52 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 552 PM CDT TUE APR 5 2005 OKZ054>055-059>060-064>066-060000- CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK- TULSA OK-WASHINGTON OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 124 FOR THE FOLLOWING AREA... IN OKLAHOMA THIS CANCELS 7 COUNTIES IN EAST CENTRAL OKLAHOMA OKFUSKEE IN NORTHEAST OKLAHOMA CREEK OKMULGEE OSAGE PAWNEE TULSA WASHINGTON THIS INCLUDES THE CITIES OF...PAWHUSKA...BARTLESVILLE...OKEMAH... TULSA...OKMULGEE...HENRYETTA...PAWNEE AND SAPULPA ARZ029-OKZ049-053-073>076-060200- SEBASTIAN AR-CHOCTAW OK-HASKELL OK-LATIMER OK- LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK- ...TORNADO WATCH NUMBER 125 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THIS WATCH INCLUDES 1 COUNTY IN WEST CENTRAL ARKANSAS SEBASTIAN IN OKLAHOMA THIS WATCH INCLUDES 6 COUNTIES IN SOUTHEAST OKLAHOMA CHOCTAW HASKELL LATIMER LE FLORE PITTSBURG PUSHMATAHA THIS INCLUDES THE CITIES OF...HUGO...STIGLER...FORT SMITH... MCALESTER...ANTLERS...CLAYTON...POTEAU AND WILBURTON ARZ001>002-010>011-019>020-OKZ056>058-061>063-067>072 -060200- BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR- MADISON AR-WASHINGTON AR-ADAIR OK-CHEROKEE OK-CRAIG OK- DELAWARE OK-MCINTOSH OK-MAYES OK-MUSKOGEE OK-NOWATA OK- OTTAWA OK-ROGERS OK-SEQUOYAH OK-WAGONER OK- ...SEVERE THUNDERSTORM WATCH NUMBER 124 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THIS WATCH INCLUDES 6 COUNTIES IN NORTHWEST ARKANSAS BENTON CARROLL CRAWFORD MADISON WASHINGTON IN WEST CENTRAL ARKANSAS FRANKLIN IN OKLAHOMA THIS WATCH INCLUDES 12 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE MUSKOGEE SEQUOYAH IN NORTHEAST OKLAHOMA ADAIR CRAIG DELAWARE MAYES NOWATA OTTAWA ROGERS WAGONER IN SOUTHEAST OKLAHOMA MCINTOSH THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...CHECOTAH... EUFAULA...CLAREMORE...CATOOSA...SALLISAW...OZARK...CHARLESTON... JAY...TAHLEQUAH...NOWATA...CHOUTEAU...MUSKOGEE...STILWELL... MARIETTA...WESTVILLE...BERRYVILLE...EUREKA SPRINGS...WAGONER... COWETA...VAN BUREN...FAYETTEVILLE...SPRINGDALE...MIAMI... HUNTSVILLE AND VINITA
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 55 min |
| Apr 5, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 54 min |
| Apr 5, 2:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 62 min |
| Apr 5, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 56 min |
| Apr 5, 3:16 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 59 min |
| Apr 5, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 47 min |
| Apr 5, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 47 min |
| Apr 5, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 70 min |
| Apr 5, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 67 min |
| Apr 5, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 64 min |
| Apr 5, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 54 min |
| Apr 5, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 64 min |
| Apr 5, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 91 min |
| Apr 5, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 69 min |
| Apr 5, 4:22 PM CDT | Tornado Warning | TSA | Washington | 38 min |
| Apr 5, 4:30 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 90 min |
| Apr 5, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 89 min |
| Apr 5, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 91 min |
| Apr 5, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Washington | 64 min |
| Apr 5, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 47 min |
| Apr 5, 5:21 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 84 min |
| Apr 5, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 48 min |
| Apr 5, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 92 min |
| Apr 5, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 117 min |
| Apr 5, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 65 min |
| Apr 5, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 61 min |
| Apr 5, 5:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 88 min |
| Apr 5, 6:05 PM CDT | Tornado Warning | TSA | Pushmataha | 55 min |
| Apr 5, 6:10 PM CDT | Tornado Warning | TSA | Haskell | 50 min |
| Apr 5, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 83 min |
| Apr 5, 6:27 PM CDT | Tornado Warning | TSA | Choctaw | 66 min |
| Apr 5, 6:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 47 min |
| Apr 5, 6:48 PM CDT | Tornado Warning | TSA | Sequoyah | 57 min |
| Apr 5, 6:51 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 54 min |
| Apr 5, 6:57 PM CDT | Tornado Warning | TSA | Pushmataha | 48 min |
| Apr 5, 6:57 PM CDT | Tornado Warning | TSA | Haskell | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.